Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 280, NWS Atlanta, GA

August 19, 2019Chattooga County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 19, 2019, 2:54 PM EDT for Chattooga County, Georgia. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2019, 2:54 PM EDT (18:54 UTC)
Expired
Aug 19, 2019, 3:45 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Chattooga County, GA

The radar

The Northeast Alabama radar (KHTX), 85 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 3:12 PM EDTHAIL 0.881 Wnw James H. Floyd St, GAREPORT OF NICKEL-SIZE HAIL ALONG HWY 100 NEAR NORTON RD
Aug 19, 3:16 PM EDTTSTM WND DMG2 E Lyerly, GAA TREE WAS DOWNED AND BLOCKING HIGHWAY 100 AT LYERLY DAM ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1022 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1022 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

069 
WUUS52 KFFC 191854
SVRFFC
GAC055-191945-
/O.NEW.KFFC.SV.W.0280.190819T1854Z-190819T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
254 PM EDT Mon Aug 19 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Chattooga County in northwestern Georgia...

* Until 345 PM EDT.

* At 254 PM EDT, a severe thunderstorm was located near Summerville,
  moving south at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Summerville, Trion, Tidings, James H. Floyd State Park and
  Berryton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3459 8529 3459 8525 3445 8517 3438 8538
      3454 8542
TIME...MOT...LOC 1854Z 342DEG 13KT 3450 8530 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
436 
WWUS52 KFFC 191918
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
318 PM EDT Mon Aug 19 2019

GAC055-191945-
/O.CON.KFFC.SV.W.0280.000000T0000Z-190819T1945Z/
Chattooga GA-
318 PM EDT Mon Aug 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CENTRAL CHATTOOGA COUNTY...

At 318 PM EDT, a severe thunderstorm was located over Tidings, or
near Summerville, moving south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Summerville, Tidings, James H. Floyd State Park and Berryton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3451 8526 3444 8521 3438 8538 3449 8541
TIME...MOT...LOC 1918Z 342DEG 13KT 3442 8527 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:38 PM EDT, 16 minutes earlier.

Area forecast discussion, Aug 19, 2:38 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
238 PM EDT Mon Aug 19 2019

.SHORT TERM /Tonight through Tuesday Night/...
Weak upper level trough over the area will support higher
precipitation coverage through the short term. The trough has
allowed deeper moisture to advect into the area, contributing to a
moist and unsettled airmass over the state. A surface low nearby
will traverse the state through Tuesday, triggering greater diurnally-
driven storm development each afternoon and evening. Forecast
continues to show areas of likely pops each afternoon, with good
chance pops elsewhere.

Widespread severe weather is not a concern through the short term,
although it is still possible for a few storms to become strong to
marginally severe. The main concerns are gusty winds, frequent
lightning, and locally heavy rainfall.

Increased cloudiness and storm coverage will result in slightly
cooler high temperatures on Tuesday. Expect most areas to reach only
the upper 80s to low 90s, with Heat Index values under 100.

31

.LONG TERM /Wednesday through Monday/...
Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
Diurnally driven scattered to numerous showers and thunderstorms
will be the norm in the extended periods of the forecast. The area
will remain situated in the weak upper trough between the ridge
over the Plains and western Atlantic ridge. Moisture continues to
slowly increase across the area through the end of the week which
will will provide a boost each afternoon for convective development.
By the end of the week, the models are showing a cold front
pushing south out of the great lake state Thursday and into North
GA Friday. The models show this frontal boundary stalling across the
southeastern U.S. and keeping rain chances across the region
through the end of the forecast period. Another weaker wave also
pushes northeast out of the western gulf which will also keep
precip chances going through day 7. As for now, will continue
with scattered to numerous convection each day.

Temperatures, while tempered somewhat by increased convection, will
remain above normal through the week. The increased moisture will
also keep afternoon heat index values from the upper 90s to low
100s.

01

&&

.AVIATION...
18Z Update...
Expect better precipitation coverage today, and have indicated
TEMPO TSRA for all TAF sites generally 20-00Z. MVFR-VFR cigs will
continue, with some improvement this evening with diminishing
precip before degrading overnight. IFR cigs and IFR-MVFR
visibilities will move northwestward into the area from the
south, with IFR cigs expected at KCSG, KMCN, and AHN. The
Atlanta-area sites could see FEW-SCT low MVFR, but lowest cigs
are expected to stay south of the KATL airport at this time. Will
be dependent on rain today. Winds will be east, with a shift to
the west possible after 00z Wednesday. Speeds under 8kt except
near convection.

//ATL Confidence...18Z Update...
Medium on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  89  70  90 /  40  60  50  40
Atlanta         73  89  72  90 /  40  50  40  40
Blairsville     65  85  65  87 /  30  50  40  40
Cartersville    71  92  71  92 /  30  40  30  40
Columbus        74  90  72  92 /  50  50  30  40
Gainesville     71  89  71  90 /  30  50  40  40
Macon           72  88  71  91 /  50  60  40  40
Rome            71  93  72  93 /  20  30  30  40
Peachtree City  71  91  71  92 /  40  50  40  40
Vidalia         72  89  72  92 /  60  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....BDL
AVIATION...31
Hazardous weather outlook, Aug 19, 10:10 AM EDT, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1010 AM EDT Mon Aug 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1010 AM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered to numerous thunderstorms are expected across much
of north and central Georgia this afternoon into tonight.
Gusty winds, frequent lightning and locally heavy rainfall
are possible.

Heat index values will range between 100 and 105 degrees across
portions of north and central Georgia this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms are expected across much of north
and central Georgia through the week, mainly in the afternoon and
evening. A few storms could be strong to marginally severe with
gusty winds, frequent lightning and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of any severe weather or flooding through the web
by going to weather.gov/atlanta.

In the hours before

Special weather statement, Aug 19, 2:20 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
220 PM EDT Mon Aug 19 2019

GAZ002-011-191845-
Chattooga GA-Walker GA-
220 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHATTOOGA AND
SOUTHEASTERN WALKER COUNTIES UNTIL 245 PM EDT...

At 220 PM EDT...a strong thunderstorm was near Trion, or 8 miles
northeast of Summerville. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Trion and Suttles Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3457 8536 3465 8527 3469 8515 3463 8513
      3462 8517 3450 8526
TIME...MOT...LOC 1820Z 285DEG 1KT 3458 8526

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 19, 2:23 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
223 PM EDT Mon Aug 19 2019

GAZ012-191900-
Gordon GA-
223 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GORDON COUNTY UNTIL
300 PM EDT...

At 223 PM EDT...a strong thunderstorm was over Nickelsville, or near
Calhoun. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Calhoun, Resaca, Nickelsville, Audubon, Oakman and Redbud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3461 8486 3461 8478 3460 8477 3455 8468
      3452 8494 3460 8495
TIME...MOT...LOC 1823Z 338DEG 3KT 3458 8487

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 19, 2:25 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT Mon Aug 19 2019

GAZ008-009-016-191900-
Union GA-Towns GA-White GA-
225 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...SOUTHERN TOWNS
AND NORTHERN WHITE COUNTIES UNTIL 300 PM EDT...

At 225 PM EDT...a strong thunderstorm was over Unicoi State Park, or
9 miles north of Cleveland. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Helen, Unicoi State Park, Whitley Gap Shelter, Robertstown, Anna Ruby
Falls, Smithgall Woods Conservation Are, Sautee and Low Gap Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3480 8368 3477 8365 3477 8363 3474 8362
      3472 8364 3469 8364 3466 8366 3462 8364
      3461 8364 3470 8386 3472 8386 3473 8390
      3479 8388 3482 8366
TIME...MOT...LOC 1825Z 338DEG 3KT 3472 8371

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 19, 2:30 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT Mon Aug 19 2019

GAZ007-012-013-020-021-191900-
Gilmer GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
230 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILMER...NORTHWESTERN
CHEROKEE...SOUTHEASTERN GORDON...NORTHEASTERN BARTOW AND PICKENS
COUNTIES UNTIL 300 PM EDT...

At 229 PM EDT...a strong thunderstorm was over Fairmount, or 12 miles
west of Jasper. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Calhoun, Jasper, Adairsville, Talking Rock, Fairmount, Ranger,
Sonoraville, Folsom, Salacoa Valley, Pine Log, Blaine, Talmadge,
Funkhouser and Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3445 8494 3459 8450 3456 8439 3443 8438
      3434 8460 3430 8489
TIME...MOT...LOC 1829Z 338DEG 3KT 3444 8465

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 19, 2:41 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
241 PM EDT Mon Aug 19 2019

GAZ015-016-023-191900-
Hall GA-White GA-Lumpkin GA-
241 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HALL...SOUTHERN WHITE
AND SOUTHEASTERN LUMPKIN COUNTIES UNTIL 300 PM EDT...

At 240 PM EDT...a strong thunderstorm was near Garland, or near
Dahlonega. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cleveland, Leaf, Garland, Qualatchee Lake and Mossy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3457 8363 3445 8389 3459 8396 3466 8379
TIME...MOT...LOC 1840Z 338DEG 2KT 3455 8387

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 19, 2:53 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
253 PM EDT Mon Aug 19 2019

GAZ011-191930-
Chattooga GA-
253 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA COUNTY
UNTIL 330 PM EDT...

At 253 PM EDT...a strong thunderstorm was over Trion, or near
Summerville...moving south at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Summerville, Trion, Tidings, James H. Floyd State Park and Berryton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3459 8529 3459 8525 3445 8517 3445 8518
      3438 8538 3454 8542
TIME...MOT...LOC 1853Z 342DEG 13KT 3450 8530

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:36 PM EDTSpecial Weather StatementFFCForsyth24 min
Aug 19, 1:24 PM EDTSpecial Weather StatementFFCGilmer36 min
Aug 19, 2:00 PM EDTSpecial Weather StatementFFCPickens30 min
Aug 19, 2:01 PM EDTSpecial Weather StatementFFCLumpkin29 min
Aug 19, 2:12 PM EDTSpecial Weather StatementFFCChattooga33 min
Aug 19, 2:20 PM EDTSpecial Weather StatementFFCChattooga25 min
Aug 19, 2:23 PM EDTSpecial Weather StatementFFCGordon37 min
Aug 19, 2:25 PM EDTSpecial Weather StatementFFCWhite35 min
Aug 19, 2:30 PM EDTSpecial Weather StatementFFCPickens30 min
Aug 19, 2:33 PM EDTSevere Thunderstorm WarningFFCCherokee, Gordon, Pickens42 min
Aug 19, 2:41 PM EDTSpecial Weather StatementFFCWhite19 min
Aug 19, 2:53 PM EDTSpecial Weather StatementFFCChattooga37 min
Aug 19, 2:56 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon34 min
Aug 19, 3:00 PM EDTSpecial Weather StatementFFCChattooga30 min
Aug 19, 3:09 PM EDTSpecial Weather StatementFFCCherokee36 min
Aug 19, 3:10 PM EDTSevere Thunderstorm WarningFFCLumpkin, White30 min
Aug 19, 3:14 PM EDTSevere Thunderstorm WarningFFCFloyd, Gordon46 min
Aug 19, 3:15 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth45 min
Aug 19, 3:22 PM EDTSpecial Weather StatementFFCBartow38 min
Aug 19, 3:25 PM EDTSpecial Weather StatementFFCUnion35 min
Aug 19, 3:27 PM EDTSpecial Weather StatementFFCCherokee18 min
Aug 19, 3:28 PM EDTSpecial Weather StatementFFCDade32 min
Aug 19, 3:39 PM EDTSpecial Weather StatementFFCChattooga36 min
Aug 19, 3:42 PM EDTSpecial Weather StatementFFCDawson18 min
Aug 19, 3:46 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd44 min
Aug 19, 3:48 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton42 min
Aug 19, 3:55 PM EDTSpecial Weather StatementFFCFannin, Lumpkin, Union35 min
Aug 19, 3:59 PM EDTSpecial Weather StatementFFCForsyth31 min
Aug 19, 4:01 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth29 min
Aug 19, 4:03 PM EDTSpecial Weather StatementFFCBartow27 min
Aug 19, 4:09 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk51 min
Aug 19, 4:15 PM EDTSpecial Weather StatementFFCDade30 min
Aug 19, 4:23 PM EDTSevere Thunderstorm WarningFFCDade, Walker34 min
Aug 19, 4:26 PM EDTSpecial Weather StatementFFCFannin34 min
Aug 19, 4:30 PM EDTSpecial Weather StatementFFCForsyth, Hall30 min
Aug 19, 4:32 PM EDTSpecial Weather StatementFFCPolk28 min
Aug 19, 4:34 PM EDTSpecial Weather StatementFFCBanks26 min
Aug 19, 4:38 PM EDTSpecial Weather StatementFFCPaulding37 min
Aug 19, 4:59 PM EDTSpecial Weather StatementFFCForsyth16 min
Aug 19, 5:01 PM EDTSpecial Weather StatementFFCBanks14 min
Aug 19, 5:14 PM EDTSpecial Weather StatementFFCGwinnett16 min
Aug 19, 5:30 PM EDTSpecial Weather StatementFFCGwinnett15 min
Aug 19, 5:45 PM EDTSpecial Weather StatementFFCJackson30 min
Aug 19, 6:13 PM EDTSpecial Weather StatementFFCStewart32 min
Aug 19, 6:21 PM EDTSpecial Weather StatementFFCBarrow24 min
Aug 19, 6:33 PM EDTSpecial Weather StatementFFCClarke, Madison27 min
Aug 19, 6:35 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Oconee40 min
Aug 19, 7:03 PM EDTSpecial Weather StatementFFCMadison12 min
Aug 19, 7:15 PM EDTSpecial Weather StatementFFCClarke, Oconee, Walton30 min
Aug 19, 7:50 PM EDTSpecial Weather StatementFFCRockdale25 min
Aug 19, 7:52 PM EDTSpecial Weather StatementFFCWilkes38 min
Aug 19, 7:53 PM EDTSpecial Weather StatementFFCMuscogee37 min
Aug 19, 7:54 PM EDTSpecial Weather StatementFFCGreene36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.